# SDR USAA920081324

- Difficulty date: July 3, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- Aircraft time: 62,815 hours, 42,985 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498139
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - SKIN REPAIR - MAJOR REPAIR - STRINGER CRACKED BS 500C S16R.  REPAIRED STRINGER AT BS 500C S16R IAW B737 SRM 53-00-05-2R1.  (S)
